[A case of postoperative convulsive seizure following tranexamic acid infusion during aortic valve replacement].
Аннотация
We present a case of postoperative convulsive seizure in an 84-year-old man who underwent an aortic valve replacement. The patient had hypertension associated with hyperaldosteronism and chronic interstitial nephritis. The duration of cardiopulmonary bypass was 74 min. A generalized seizure lasting approximately 1 minute occurred at 1 hour after the patient's arrival in the intensive care unit. A total of 9 generalized seizures, which were aborted by the intravenous administration of diazepam (5 mg), occurred every 30 min. For seizure control, the continuous administration of midazolam (2 mg x hr(-1)) was initiated. On the day after the discontinuation of the midazolam, a generalized seizure recurred and an infusion of sodium thiopental was started. No further seizures were observed. On the sixth postoperative day, the patient was extubated and discharged without any neurological abnormalities. Imaging showed old small areas of cerebral infarction in the basal ganglia, which were not thought to have contributed to the seizures. The blood sugar, sodium, and calcium levels were within the normal limits. The seizures were likely due to a total dose of 8 g of tranexamic acid (TXA) administered intraoperatively. Possible mechanisms of TXA-induced seizures include blockage of inhibitory cortical y -aminobutyric acid-A receptors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.